# SDR CA110323007

- Difficulty date: March 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 8,127 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 117317411
- Condition: Cracked
- Location: Tail Rotor
- Part time: 3,210 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN CRACKED 4.25" LONG ON CHORD WISE PLANE, APPROX 5.5" FROM BLADE ROOT.
